# SDR 96ZZZX1951

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600BM
- Make and model: Gulstm 690C
- Aircraft serial: 11734
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 5903828
- Condition: Failed
- Location: Acm
- Component: Sundstrandem, 736778
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AT 18,000 FEET, PILOT SMELLED SMOKE.  CABIN TEMP WENT FULL HOT.  SHUT DOWN ENVIRONMENTAL CONTROL UNIT.  WHEN ON GROUND, TROUBLESHOOTING FOUND THE CARBON FACE SEAL OF THE AIR CYCLE MACHINE HAD FAILED ON THE OUTPUT SIDE ALLOWING OIL INTO THE CABIN AIR.
